# SDR SWAA2025031093189

- Difficulty date: February 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FLOOR BRACKETS SIDE ENTRY AND SERVICE AT FWD GALLEY AREA 2025-110611<[01].  REPLACED HARDWARE GIRT BAR FLOOR BRACKETS SIDE ENTRY AND SERVICE AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.  THE INSTALLATION IS DOCUMENTED ON TTG8Q002MAXC STEP 2. A. (12); [02] REPLACED HARDWARE GIRT BAR FLOOR BRACKETS SIDE ENTRY AND SERVICE AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION IS DOCUMENTED ON TTG8Q002MAXC STEP 2. A. (12)
